# SDR SWIA2020090252179

- Difficulty date: July 16, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332372
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER FITTING IS CRACKED THRU THE LOWER FASTENER LOCATIONS ON THE AFT SIDE OF FITTING.  C-CHECK RO 8/29/2020.  REMOVED UNSERVICEABLE POST FITTING AND INSTALLED SERVICEABLE POST FITTING IAW CRJ 200 SRM.
